I was diagnosed with a bleeding ulcer May 2001. I was put on pills and had a scope done.The bleeding is not all the time comes and goes and is very red on toilet paper. Im going in hospital again in a week for an anal scope and mouth scope into stomach. They say the ulcer is not causing this? Do you have an opinion for me? Is it colon cancer? Thank you.
Hi...the blood on your toilet paper could have several possible causes, but it definitely would NOT be caused by a (stomach)ulcer. It could be hemorrhoids, or even related to your ulcer medication. Your colonoscopy will most likely reveal the cause, and unless you have some other reason to believe you might have colon cancer (an ulcer has nothing to do with colon cancer), I wouldn't worry too much about it just yet.
hi, i was/am having that problem too, not as often as i did though, i was just diagnosed in december, after an embarrassing colonoscopy and an upper gi, with Crohn's Disease. I also have three Ulcers in my esophogis, and i have some ulcers in my colon and she said the anal bleeding may be caused by the ulcers being irritated and bleeding. ask the doc about the possibilty of crohns disease and ask about the perscription drug, Pentasa, that is what i am on and it works well, it is supposed to heal the ulcers and whatever else is damaged in the colon and esophogis. but i do not think it can be colon cancer. good luck and best wishes to your health.
Hi dear,my 21 year old daughter had rectal bleeding after a bowel movement.Was bright red on the tissue paper.We were so scared because she is anemic,we rushed her to the hospital and they ran some tests.Thank God it was nothing serious.The doctors said that because the blood was bright red,the stools must have caused a rip to the small veins or hemmoroids in her rectum.My daughter only has a bowel movement every 3or4 days,because of her anemia and is always constipated.If the blood were dark blood it would have been coming from further up in the body,most likely an organ.Hope this information helps you.
Thank you for your comments. Well i had the endiscopy done which is both down throat and anally. I survived that. But what is confusing is once the test was done i bled badly with mucus for 1 week. I went to the specialist he is sending me to another specialist he said the medication should be working and cant figure out why im still bleeding!So i found out i have polups sry for spelling it wrong and a ulcer which is not bleeding today? He said he was going to give me different pills which he didnt and i still havent got the specialist app. I am so worried and very confused. PLEASE can someone help me or give me an idea. I tried calling but cant seem to get through. Cancun is nice this time of year haha.Also experiencing pain in lowerleft side above the v aarea around the vagina top. Thanks again for your support.I will keep you informed.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.